RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Editorial staff
Guidelines for authors
License agreement
Editorial policy
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.]:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.], 2013, Issue 2(31), Pages 13–16 (Mi vsgtu1213)  

This article is cited in 5 scientific papers (total in 5 papers)

Functional Analysis

The Laplace' Quasi-operator in Quasi-Sobolev spaces

J. K. K. Al-Delfi

South Ural State University (National Research University), Chelyabinsk, 454080, Russia

Abstract: The quasi-Sobolev spaces notion introduced in the article is based on the quasinorms concept. Completeness of these spaces on the appropriate quasi-norms is proved and the continuous embedding of these spaces is shown in the work. Also Laplace’ and Green’s quasi-operators concepts are introduced; it is shown that these quasi-operators are toplinear isomorphisms.

Keywords: quasi-norm, quasi-Banach space, quasi-Sobolev spaces, Laplace' quasi-operator, Green’s quasi-operator

DOI: https://doi.org/10.14498/vsgtu1213

Full text: PDF file (127 kB) (published under the terms of the Creative Commons Attribution 4.0 International License)
References: PDF file   HTML file

Bibliographic databases:

UDC: 517.983.3
MSC: 46B45, 46E35
Original article submitted 30/I/2013
revision submitted – 15/II/2013

Citation: J. K. K. Al-Delfi, “The Laplace' Quasi-operator in Quasi-Sobolev spaces”, Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.], 2(31) (2013), 13–16

Citation in format AMSBIB
\Bibitem{Al-13}
\by J.~K.~K.~Al-Delfi
\paper The Laplace' Quasi-operator in Quasi-Sobolev spaces
\jour Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.]
\yr 2013
\vol 2(31)
\pages 13--16
\mathnet{http://mi.mathnet.ru/vsgtu1213}
\crossref{https://doi.org/10.14498/vsgtu1213}
\elib{http://elibrary.ru/item.asp?id=20236336}


Linking options:
  • http://mi.mathnet.ru/eng/vsgtu1213
  • http://mi.mathnet.ru/eng/vsgtu/v131/p13

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Zamyshlyaeva A. A., Al Khelli Kh. M. A., “Fazovoe prostranstvo odnogo klassa uravnenii sobolevskogo tipa vysokogo poryadka v kvazibanakhovykh prostranstvakh”, Vestnik Voronezhskogo gosudarstvennogo universiteta. Seriya: Fizika. Matematika, 2014, no. 4, 131–138  elib
    2. A. V. Keller, Dzh. K. Al-Delfi, “Golomorfnye vyrozhdennye gruppy operatorov v kvazibanakhovykh prostranstvakh”, Vestn. Yuzhno-Ur. un-ta. Ser. Matem. Mekh. Fiz., 7:1 (2015), 20–27  mathnet  elib
    3. M. A. Sagadeeva, F. L. Khasan, “Ogranichennye resheniya modeli Barenblatta–Zheltova–Kochinoi v kvazisobolevykh prostranstvakh”, Vestn. YuUrGU. Ser. Matem. modelirovanie i programmirovanie, 8:4 (2015), 138–144  mathnet  crossref  elib
    4. M. A. Sagadeeva, F. L. Khasan, “Suschestvovanie invariantnykh podprostranstv i eksponentsialnykh dikhotomii reshenii dinamicheskikh uravnenii sobolevskogo tipa v kvazibanakhovykh prostranstvakh”, Vestn. Yuzhno-Ur. un-ta. Ser. Matem. Mekh. Fiz., 7:4 (2015), 46–53  mathnet  crossref  elib
    5. F. L. Hasan, “Solvability of initial problems for one class of dynamical equations in quasi-Sobolev spaces”, J. Comp. Eng. Math., 2:3 (2015), 34–42  mathnet  crossref  elib
  • Вестник Самарского государственного технического университета. Серия: Физико-математические науки
    Number of views:
    This page:334
    Full text:120
    References:46
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019